Ali, A., Abdullah, H. (2008). Hosoya Polynomials of Steiner Distance of Complete m-partite Graphs and Straight Hexagonal Chains(*). AL- Mouhakiq Al-Hilly Journal for legal and political science, 5(1), 115-126. doi: 10.33899/csmj.2008.163953
Ali Aziz Ali; Herish O. Abdullah. "Hosoya Polynomials of Steiner Distance of Complete m-partite Graphs and Straight Hexagonal Chains(*)". AL- Mouhakiq Al-Hilly Journal for legal and political science, 5, 1, 2008, 115-126. doi: 10.33899/csmj.2008.163953
Ali, A., Abdullah, H. (2008). 'Hosoya Polynomials of Steiner Distance of Complete m-partite Graphs and Straight Hexagonal Chains(*)', AL- Mouhakiq Al-Hilly Journal for legal and political science, 5(1), pp. 115-126. doi: 10.33899/csmj.2008.163953
Ali, A., Abdullah, H. Hosoya Polynomials of Steiner Distance of Complete m-partite Graphs and Straight Hexagonal Chains(*). AL- Mouhakiq Al-Hilly Journal for legal and political science, 2008; 5(1): 115-126. doi: 10.33899/csmj.2008.163953